Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi. I am currenly on TANE but was wondering if anyone ever experienes this. When I am getting ready for work I immediately apply moisturizing cream to my face after applying alcohol free toner. Its not that I am applying tons of moisturizer but a few minutes after applying it, my face is dripping with sweat. I am assuming its due to the humidity from the bathroom but does anyone else ever experience this. One would think that since tane is drying out my skin, I shouldn't be having these facial sweats.

PS I know for a fact I am not going thru THE CHANGE in life.

Thanks

Link to post
Share on other sites

One of accutanes side effects is oversweating...and also accutane reduces the oil from the oil glands not the sweat glands.

Link to post
Share on other sites

I may be different, i don't sweat a bit...About the sweating in your face, maybe it's because your skin is already well hydrated and u don't really need to moisturize much like u may do, OR its your body temperature that is to high...Just my opinion. Stay well.

Link to post
Share on other sites

Woa i thought i was the only one who got that.

In the morning or whenever i put on moisturizer on my face,

my nose becomes so dam oily like i just ran a marathon, but its only my nose

but the oil is thin and clear and easy to wip off

Link to post
Share on other sites

I've been on it a week and I just started noticing that I'm sweating profusely from my hands, feet, and underarms. Weird. Not my face at all, though.

Link to post
Share on other sites

I have fun reading this section of the forum reading suggestions as to why side affects appear.

As for this one i will tell you what causes it, it is the same action as accutane induced flushing.

Overactive autonomic nervous system is the culprit. Don't worry though it doesn't mean you will automatically start getting rosacea.

Link to post
Share on other sites
Hi. I am currenly on TANE but was wondering if anyone ever experienes this. When I am getting ready for work I immediately apply moisturizing cream to my face after applying alcohol free toner. Its not that I am applying tons of moisturizer but a few minutes after applying it, my face is dripping with sweat. I am assuming its due to the humidity from the bathroom but does anyone else ever experience this. One would think that since tane is drying out my skin, I shouldn't be having these facial sweats.

PS I know for a fact I am not going thru THE CHANGE in life.

Thanks

Link to post
Share on other sites

Thanks for all your feedback. Greatly appreciated. Any idea what the person speaking in French is trying to say.

Is he saying he only speaks French..is amazed Im from Regina and to ask my derm?

Link to post
Share on other sites

I sweat a ton when I'm sleeping. It started about a couple months into my Accutane course. I'm sure it's one of the side effects of taking this drug.

Good to know there are some French speakers here. I'm always trying to improve my French so feel free to speak more of it!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×